A Note on Evaluating the Overflow Probability Using the Infinite Queue
Benjamin Avi-Itzhak, Shlomo Halfin
Management Science · 1995 · Volume 41 · Issue 8
Abstract
This note evaluates the approximation of overflow probability put forward by Sakasegawa et al (in a paper published recently in Management Science [5]), and its level of accuracy when applied to traffic generated by bursty sources.
Keywords
overflow probability, ATM networks, queueing, bursty traffic
Enable JavaScript for citation tools and additional paper interactions.